CureZone   Log On   Join
Re: Advice Please & ? for proudmomma
 
outreach Views: 2,723
Published: 10 years ago
 
This is a reply to # 1,809,015

Re: Advice Please & ? for proudmomma


Hi, I have been going through something similiar. I have had the mirena out for 11 months and about two months ago, I have had tingling, numbing, and a heavy ache in arms and legs. More pronounced in my hands and feet. I am also getting zaps or twitches in my muscles. I don't understand why I am going through this so late after removal. I had two episodes of this while I had the mirena in. (had it in almost the full five years). Didn't know at the time it could be from the mirena as well as other issues I had.
I am also getting concerned about MS. Last time when I had these symptoms while mirena was in it lasted like 6 weeks then went away. Again, I'm concerned because its been nearly 2 months straight that I have had this. It is such an irritable sensation. Frankly I have been depressed from it. And I don't know what to do if I should go to the dr. We have terrible medical coverage, and they probably won't do anything but drugs or something. I have taken supplements, eat well, and exercise but this has been a huge setback. I was just starting to feel really great before this hit me. Any input would be appreciated!
thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

4.406 sec, (1)